# SDR UHLA201603110113

- Difficulty date: March 11, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 16,796 hours, 12,217 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: 193554
- Condition: Failed
- Location: Nr 1
- Part time: 17,941 hours, 13,244 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 11,000 FT,  HEARD A LOUD BANG AND HAD AN ENGINE FAILURE OF THE NR 1 ENGINE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R THE NR 1 ENGINE IAW CR72-10-400-0001.
